# SDR NI6R202007220057

- Difficulty date: July 18, 2020
- Submitted: July 22, 2020
- Operation: General aviation
- Aircraft: N470NA
- Make and model: Bac 146200A
- Aircraft serial: E2049
- Aircraft time: 38,116 hours, 53,389 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: SA7670006122
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE IN ORBIT, A HYDRAULIC LOOK-UP ANNUNCIATION ON THE MWS ASSOCIATED WITH A GREEN LOW PRESSURE AND GREEN LOW QUANTITY LIGHT WAS ILLUMINATED. AFTER COMPLETION OF THE REQUIRED QRH ITEMS, THE CREW DECIDED TO JETTISON THE RETARDANT. T-40 WAS FLOWN BACK TO KIWA AND COMPLETED THE QRH ITEMS FOR A MANUAL GEAR EXTENSION/LOSS OF GREEN HYDRAULIC SYSTEMS. AFTER DECLARING AN EMERGENCY AND ADVISING TOWER OF THE SITUATION, THE AIRCRAFT WAS LANDED AND TAXIED TO PARKING WITH NO ADDITIONAL INCIDENT. INSPECTION BY GROUND PERSONAL DETERMINED THAT THE L/H MLG RETRACT CYLINDER UP HOSE WAS LEAKING. THIS CAUSED THE GREEN SYSTEM LOSS OF FLUID AND SUBSEQUENT HYDRAULIC FAILURE. HOSE WAS REPLACED. HYDRAULIC SYSTEM SERVICED. LEAK CHECK AND GEAR SWING COMPLETED.
